# SDR REXA2022040700590

- Difficulty date: March 16, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER PAX DOOR SILL ANGLE AT FS 319. - REPLACED PAX DOOR SILL ANGLE AT FS319 IAW CRJ 900 SRM 51-41-02-001-001-A01, 51-21-11-001-001-A01, 53-211-23-101-001-A02.
